# SDR CALA2023042801275

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757
- Aircraft serial: 32593
- Aircraft time: 57,770 hours, 17,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3016691
- Condition: Inoperative
- Location: Door 2r
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXTERIOR EMERGENCY LIGHT INOP. RELAMPED DOOR 2R EXTERIOR EMERGENCY SLIDE LIGHT REF AMM 33-51-06-962-001-002. OPS TEST GOOD.
